Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

163 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can High Cholesterol cause fatigue ?

My Triglycerides are really high. My good Cholestrol is ok, and the bad Cholestrol is only slightly elevated.
Fri, 18 Dec 2009
Report Abuse
Question is related to
Medical Topics ,  
  User's Response
's  Response
high cholesterol blocks arteries and causes slow and labored blood flow, thus it will make the heart work harder, and wear you out faster than if you were healthy. so yes, it can cause fatigue.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been on pravastin for high cholestral for 4 months now. In that time period, I have been very tired. Is this common? If so, what other medication would be available to me for the high cholesteral that would not make me feel fatigued? I also take metroprol and lisinoprol for high blood pressure. thanks!

doctor1 MD

What causes high cholesterol?

doctor1 MD

I am a 64 year old male. I follow a low fat diet, eat 15,000 calories a day and walk half an hour 3 times a week. I have slightly raised blood pressure but am only on 1 water tablet for this. Last year my cholestral was 6.2 so I took plant sterols in tablet for for 12 months. This year my cholestral is 7.6. I am taking Cipralex and was wondering whether this is a side effect. If not, waht more can I do to reduce cholestrol - I refuse to take statins.

Recent questions on  Triglyceride

doctor1 MD

my husband is a 32 year old businessman,190 lbs, has leg cramps and abdominal bloatedness occassionally for the past 6 months,blood works was done and revealing a high sgot,sgpt,triglycerides and low density lipoprotein....what is the treatment for this and special diet we can do...thank you and more power!

doctor1 MD

My husband is 27 years old. He feels restless all the day. He sweats and snores at the night. His report show high rbc count as 7.05 mln/cub m.m. , mean cell volume is 62.4 fl, mean cell hb is 20.3 pg, rdw cv is 16.3 %, sgpt is 67 iu/l, serum triglyceride is 161 mg/dl. Please elaborate what does all indicate to and what should we consult with a doctor. Please help.

doctor1 MD

I started using a plant based protein powder about a week ago. This past weekend I began experiencing heart palpatations. I am not overweight, I don't overeat, I have 1 caffeinated drink per day, I drink 4 beer per week (2 at a time), my last checkup (less than one year ago) all my blood work was fine including triglycerides. Is it possible that the protein powder is causing these palpatations?

doctor1 MD

i have routine blood work done yearly and last month my GFR came back 59, HCT 31, nml w/ cr 1.0. i have markers for sjogrens, not clinical diagnosis, chol 203, hdl 54, ldl 110 triglycerides 88 and BP is 110/70 s ballpark average, microprotein 44 in urine from 4 last sept. i have no other healthproblems. repeat GFR 58, HCT 37 bun/cr same, chol level same but CO2 20, and microprotein is down to 8 in urine (cut protein down to minimum..i was big protein eater). i am worried about GFR. only thing i can think of that could have caused this is taking ibuprofen/benadryl during a 3 week period when i broke my rib prior to having labs drawn..and i took the ibuprofen regularly. i drink lots of water always. also since feb, i have increased exercise phenomenally. is it possible to turn this GFR around? and how quick does kidney failure take? am i on a downward spiral? i have next appt w/ Primary doc in 1 month, am repeating labs til then. what can i do that i am not doing to retard/repair circumstances? is it permanent damage?..

doctor1 MD

fatigue , cold sweats, headache and indigestion

doctor1 MD

Hi, I have high triglycerides (360 mg/dl). Also Vitamin D3 is less 7.5 ng/ml. Let me know if I need to use any medicine. Attached the blood report. Thanks, XXXX

doctor1 MD

I had a blood test on Monday. I had just got home from a vacation in Mexico on Friday where I drank a lot of alcohol. My blood test came back today and they are saying my triglycerides are at 260